# SDR VJ9800624

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2530 · Buffet/Galleys
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY ICE DRAWER CORRODED ON BEAM.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW DC9 SRM 51-30-1, 51-10-3, 51-10-2.
